The last two nights I went to bed without taking a Stilnox – not quite at the time demanded by my evil doctor, but not too late either. Then today (or yesterday, as it is 3.25am) I cannot go to sleep at all. It got to about 2am (without a yawn) before I thought that I’d give up on a natural night’s sleep tonight and take a tablet – now where did I put that itsy-bitsy, teeny-weeny, one-and-only-one-left tablet…
Think sitcom dream sequence ripple effect across the screen:
Earlier on today, I was cleaning up my kitchen after it was covered in blue frosting and chocolate cake mix from my attempt at cupcakes, when I moved the super-duper, giant size tablet dosette. There, hidden behind the huge, white container, was a little white tablet – shit! one of the 15 or 16 (depending on the day) tablets that I take daily each morning had escaped. Quick mouthful of water and I forgot all about it.
Back to my computer for some internet surfing…I began feeling incredibly nauseous and my water bottle was empty. Up, I had to get, to get a refill from the tap. Ooooh…the house is moving. Suddenly, my surroundings become a carnival fun-house ride – the floor is undulating up and down, tipped from side to side, and forward and back, by my weight. This wasn’t just a feeling – I was literally falling over.
So, despite my best intentions, I was desperately in need of a nap and I took myself off to bed at 3.30pm.
At about 6.15, my brother called, waking me out of a very deep sleep, to let me know he was 15 minutes away from picking me up for my warm water class. Holy Cow!
The 32 degree (celsius) water felt cold against my skin. The water wasn’t lifting away the dead weight of fibromyalgia, like it did every other week. When we leaned against the side of the pool to cycle our legs, I would have fallen off my bike; my legs were moving so slowly. Laying back to float in the water, I almost returned to dreamland.
Now, at exactly 3.54am, I know why all that happened…AND I know why I can’t find that damn itsy-bitsy, teeny-weeny, one-and-only-one-left tablet…